# SDR CALA2025042104096

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N77585
- Make and model: Boeing 737-9
- Aircraft serial: 68826
- Aircraft time: 1,039 hours, 367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE 1R INSPECTED DOOR 1R SLIDE PACK BUSTLE TIGHTENED MOUNTING SCREW. DOOR 1R SLIDE BUSTLE SECURE. OK TO CONTINUE.
